# SDR AALA20060016

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR FOUR TIRE WAS BLOWN UPON LANDING.  FOUND NUMBER FOUR BRAKE ASSEMBLY BAD.  REPLACED THE NUMBER FOUR BRAKE ASSEMBLY, THE NUMBER THREE AND FOUR MAIN LANDING GEAR WHEEL ASSEMBLY, AND RIGHT HAND MAIN LANDING GEAR SPRAY DEFLECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
